# SDR SWIA202162867

- Difficulty date: September 21, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 LBL9 OUTBOARD SUPPORT CLIP IS CRACKED.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED F.S. 280 LBL9 OUTBOARD SUPPORT CLIP IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
